<  Back to the Polytechnique Montréal portal

Items published in "2005"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: A | T
Number of items: 4.


Anjos, M. F. (2005). An improved semidefinite programming relaxation for the satisfiability problem. Mathematical Programming, 102(3), 589-608. External link

Anjos, M. F., Cheng, R. C. H., & Currie, C. S. M. (2005). Optimal pricing policies for perishable products. European Journal of Operational Research, 166(1), 246-254. External link

Anjos, M. F., Kennings, A., & Vannelli, A. (2005). A semidefinite optimization approach for the single-row layout problem with unequal dimensions. Discrete Optimization, 2(2), 113-122. External link


Takouda, P. L., Anjos, M. F., & Vannelli, A. (2005, July). Global lower bounds for the VLSI macrocell floorplanning problem using semidefinite optimization [Paper]. 5th International Workshop on System-on-Chip for Real-Time Applications (IWSOC 200505), Banff, Alberta, Canada. External link

List generated on: Fri Apr 19 05:19:09 2024 EDT